MathSciNet Relay Station
MathSciNet bibliographic data
MR2644207 90C30
Eckstein, Jonathan; Silva, Paulo J. S. Proximal methods for nonlinear programming: double regularization and inexact subproblems. Comput. Optim. Appl. 46 (2010), no. 2, 279–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement